BROWSE

Related Scientist

An, Byung Hee's photo.

An, Byung Hee
기하학 수리물리 연구단
more info

ITEM VIEW & DOWNLOAD

A Chekanov–Eliashberg algebra for Legendrian graphs

Cited 0 time in webofscience Cited 0 time in scopus
11 Viewed 0 Downloaded
Title
A Chekanov–Eliashberg algebra for Legendrian graphs
Author(s)
Byung Hee An; Youngjin Bae
Publication Date
2020-06
Journal
Journal of Topology, v.13, no.2, pp.777 - 869
Publisher
OXFORD UNIV PRESS
Abstract
ⓒ 2020 The Authors. We define a differential graded algebra for Legendrian graphs and tangles in the standard contact Euclidean three space. This invariant is defined combinatorially by using ideas from Legendrian contact homology. The construction is distinguished from other versions of Legendrian contact algebra by the vertices of Legendrian graphs. A set of countably many generators and a generalized notion of equivalence are introduced for invariance. We show a van Kampen type theorem for the differential graded algebras under the tangle replacement. Our construction recovers many known algebraic constructions of Legendrian links via suitable operations at the vertices.
URI
https://pr.ibs.re.kr/handle/8788114/7847
DOI
10.1112/topo.12138
ISSN
1753-8416
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse